# SDR SWAA2022050489883

- Difficulty date: March 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cockpit Str 8rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA 259.5 AT LEVEL S-8R AT COCKPIT 2022-165269 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600 D SN 60007161486 DUE DATE 06-DEC-22.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN:N500X12101V022236; DUE DATE: 02-JUN-22;[03] TOOL USED: ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22;[04] REPAIRED FUSELAGE - FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA 22-153-01011-WIP1 TTG8Q00BN11G; EA 22-153-01011-WIP2 TTG8Q00BSD8V AND EA 22-153-01011 TTG8Q00BZYRL.;[05] REPAIRED FUSELAGE - FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 AND BTW STR 11R TO 6R IAW EA 22-153-01011-WIP1 TTG8Q00BN11G; EA 22-153-01011-WIP2 TTG8Q00BSD8V AND EA 22-153-01011 TTG8Q00BZYRL.;[06] REPAIRED FUSELAGE - FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 AND BTW STR 11R TO 6R IAW EA 22-153-01011-WIP1 TTG8Q00BN11G; EA 22-153-01011-WIP2 TTG8Q00BSD8V AND EA 22-153-01011 TTG8Q00BZYRL. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED FUSELAGE - FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 AND BTW STR 11R TO 6R IAW EA 22-153-01011-WIP1 TTG8Q00BN11G; EA 22-153-01011-WIP2 TTG8Q00BSD8V AND EA 22-153-01011 TTG8Q00BZYRL. SEE INDIVIDUAL SIGN OFFS BELOW. RII CERTIFIED
